Semilinear periodic equation with arbitrary nonlinear growth and data measure: mathematical analysis and numerical simulation

Abstract

У цій роботі цікавимося існуванням, єдиністю та чисельним моделюванням слабких періодичних розв’язків для деяких напівлінійних еліптичних рівнянь із мірами даних та з довільними нелінійностями зростання. Оскільки дані не дуже регулярні, а зростання є довільним, необхідний новий підхід для аналізу цих типів рівнянь. Накінець, наведено відповідну чисельну схему дискретизації. Наведено декілька числових прикладів, які демонструють надійність запропонованого алгоритму.
In this work, we are interested in the existence, uniqueness, and numerical simulation of weak periodic solutions for some semilinear elliptic equations with data measures and with arbitrary growth of nonlinearities. Since the data are not very regular and the growths are arbitrary, a new approach is needed to analyze these types of equations. Finally, a suitable numerical discretization scheme is presented. Several numerical examples are given which show the robustness of our algorithm.

Description

Citation

El Ghabi M. Semilinear periodic equation with arbitrary nonlinear growth and data measure: mathematical analysis and numerical simulation / M. El Ghabi, H. Alaa, N. E. Alaa // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 3. — P. 956–964.

Endorsement

Review

Supplemented By

Referenced By